Child pages
  • Kangasniemi, Ilmari
Skip to end of metadata
Go to start of metadata

Ilmari Kangasniemi

Doctoral student/Tohtorikoulutettava/Doktorand


I am a PhD student in the field of quasiconformal analysis with a more topological/geometric focus. My thesis project focuses on finding obstructions for the existence of uniformly quasiregular maps on manifolds.

Academic publications


  • Kangasniemi, Pankka: Uniform cohomological expansion of uniformly quasiregular mappings. Published in Proc. London Math. Soc., Volume 118, Issue 3, pp. 701-728, 2019. [Journal], [ArXiv].


  • Bate, Kangasniemi, Orponen: Cheeger's differentiation theorem via the multilinear Kakeya inequality. 2019, [ArXiv].
  • Kangasniemi, Okuyama, Pankka, Sahlsten: Entropy in uniformly quasiregular dynamics. 2019, [ArXiv].
  • Kangasniemi: Obstructions for automorphic quasiregular maps and Lattès-type uniformly quasiregular maps. 2019, [ArXiv].
  • Kangasniemi: Sharp cohomological bound for uniformly quasiregularly elliptic manifolds. 2017, [ArXiv].

Master's thesis

  • On coarse geometry and coarse embeddability. 2016, [Helda].


Kurssiassistentti (laskuharjoitukset)/Course assistant (exercise sessions):


Contact information

Room: A404
Address: P.O. Box 68 (Pietari Kalmin katu 5)
FI-00014 University of Helsinki
Email: ilmari.kangasniemi 'at'


Huone: A404
Osoite: PL 68 (Pietari Kalmin katu 5)
00014 Helsingin yliopisto
Sähköposti: ilmari.kangasniemi 'at'


Rum: A404
Adress: PB 68 (Pehr Kalms gata 5)
00014 Helsingfors universitet
Epost: ilmari.kangasniemi 'at'

  • No labels